# SDR DALA1250603739

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 34,155 hours, 16,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1695, M1671, M1670, M1672 AND  M1673 FAILED CAPACITY CHECK.  MX REPLACED EMERGENCY LIGHT BATTERY PACKS IAW MM 33-51-06. OPS CHECKED OK.
